# SDR AALA20072465

- Difficulty date: December 17, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 55,318 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJC  INFLIGHT T1174/17DEC - NOSE LANDING GEAR UNSAFE INDICATION.  ABNORMAL LOUD NOISE IN COCKPIT.  NOSE GEAR DID NOT RETRACT.  RETURNED TO SJC AND LANDED WITHOUT INCIDENT.  FOUND NOSE LANDING GEAR STRUT SHOCK CYLINDER FLAT.  REPACKED NOSE LANDING GEAR STRUT AND SERVICED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
